# SDR SIMA20150418004

- Difficulty date: April 18, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,921 hours, 23,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14520622003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25 CRACKED BETWEEN STRINGERS 15R & 16R.  INSTALLED SERVICEABLE FRAME SPLICE & NEW SERVICEABLE L DOUBLERS ON FRAME 25 IAW SRM 53-00-04 & ERS EM-53MR-1232.
